# SDR SWAA010803

- Difficulty date: March 17, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- Aircraft time: 67,499 hours, 74,661 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NR 3 L/E SLAT CRACKED AT T/E WEDGE, 66 OUTBD FROM INBD END.  REMOVED AND REPLACED NR 3 SLAT PER MM.
